RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maklakov, Dmitrii Vladimirovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26
Presentations: 1

Number of views:
This page:1369
Abstract pages:3692
Full texts:1225
References:323
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person18642
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207689

Publications in Math-Net.Ru
2019
1. D. V. Maklakov, I. R. Kayumov, “Stratified laminar flows in inclined pipes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 11,  87–93  mathnet
2015
2. I. R. Kayumov, D. V. Maklakov, “On minimization of cavitational resistance of hydroprofile”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 11,  80–86  mathnet; Russian Math. (Iz. VUZ), 59:11 (2015), 68–73  scopus
3. D. V. Maklakov, “New analytical formulae and theorems for the wave resistance”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:3 (2015),  72–84  mathnet  elib
2014
4. I. R. Kayumov, D. V. Maklakov, F. D. Kayumov, “Estimates of a spectrum of the integral means for lacunary series”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 10,  79–85  mathnet; Russian Math. (Iz. VUZ), 58:10 (2014), 67–72  scopus
2012
5. D. V. Maklakov, I. R. Kayumov, “One nonlinear variational problem of the theory of cavitating profiles”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 12,  90–96  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:12 (2012), 76–81  scopus
6. E. M. Kotlyar, D. V. Maklakov, “Flow past a profile of a given shape in the Chaplygin gas”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:1 (2012),  122–133  mathnet
2011
7. I. M. Kamalutdinov, D. V. Maklakov, “Quasisolution of an inverse boundary-value problem in aerohydrodynamics with a limited maximum velocity on a contour in a range of angles of attack”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 12,  81–86  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:12 (2011), 67–71  scopus
8. L. A. Aksent'ev, D. V. Maklakov, “An integral comparison theorem for cavitation diagrams”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 9,  95–98  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:9 (2011), 80–82  scopus
2002
9. F. G. Avkhadiev, D. V. Maklakov, “New Equations of Convolution Type Obtained by Replacing the Integral by Its Maximum”, Mat. Zametki, 71:1 (2002),  18–26  mathnet  mathscinet  zmath; Math. Notes, 71:1 (2002), 17–24  isi  scopus
1995
10. F. G. Avkhadiev, D. V. Maklakov, “An analytic method for constructing hydrofoil designs from a given cavitation diagram”, Dokl. Akad. Nauk, 343:2 (1995),  195–197  mathnet  mathscinet  zmath; Dokl. Math., 40:7 (1995), 356–358
1994
11. F. G. Avkhadiev, D. V. Maklakov, “A criterion for the solvability of the problem of constructing wing profiles based on a cavitation diagram”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 7,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:7 (1994), 1–10
1991
12. D. V. Maklakov, A. N. Uglov, “On modeling of rotating gratings by permeable surfaces”, Trudy Sem. Kraev. Zadacham, 26 (1991),  199–207  mathnet  zmath
1990
13. M. V. Lotfullin, D. V. Maklakov, “Cavitational two-layer flow around a wedge”, Trudy Sem. Kraev. Zadacham, 24 (1990),  138–144  mathnet  mathscinet
1988
14. D. V. Maklakov, “On the maximal drag of a curvilinear obstacle subjected to the action of free jets with separation”, Dokl. Akad. Nauk SSSR, 298:3 (1988),  574–577  mathnet  mathscinet  zmath; Dokl. Math., 33:1 (1988), 11–13
1987
15. D. V. Maklakov, S. E. Shishkin, “Perturbation method in problems of stationary electrochemical processing”, Trudy Sem. Kraev. Zadacham, 23 (1987),  164–168  mathnet
16. M. V. Lotfullin, D. V. Maklakov, “Cavitation flow along the plate of two fluid flow”, Trudy Sem. Kraev. Zadacham, 23 (1987),  155–163  mathnet
1986
17. D. V. Maklakov, “On the existence of a solution for a problem of the movement of a two-layer fluid over an uneven bottom”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 9,  63–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:9 (1986), 85–91
1985
18. D. V. Maklakov, “The existence of a solution to a problem on the motion of a profile of arbitrary form in two-layer liquid flow”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 6,  30–36  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:6 (1985), 36–42
19. V. M. Ilyushkin, M. V. Lotfullin, D. V. Maklakov, “Cascade flow of supercavitation profiles with interceptors”, Trudy Sem. Kraev. Zadacham, 22 (1985),  95–103  mathnet  zmath
1984
20. D. V. Maklakov, “A nonlinear problem on the motion of a profile of arbitrary form near the interface of two media of different densities”, Trudy Sem. Kraev. Zadacham, 21 (1984),  126–133  mathnet  zmath
1983
21. D. V. Maklakov, “A problem of interaction of flows with different Bernoulli constants”, Trudy Sem. Kraev. Zadacham, 20 (1983),  159–170  mathnet  mathscinet  zmath
22. I. G. Gataullin, M. V. Lotfullin, D. V. Maklakov, “A mathematical model of a reversing system in the form of a wedge-shaped bucket in the presence of an exterior flow”, Trudy Sem. Kraev. Zadacham, 19 (1983),  40–45  mathnet  mathscinet  zmath
1977
23. D. V. Maklakov, “An investigation of the cavitational flow around a symmetric wedge in a longitudinal gravitational field”, Trudy Sem. Kraev. Zadacham, 14 (1977),  161–174  mathnet  mathscinet
1976
24. D. V. Maklakov, “Об одной задаче теории струй тяжелой жидкости”, Trudy Sem. Kraev. Zadacham, 13 (1976),  212–221  mathnet
1975
25. D. V. Maklakov, “Струйное циркуляционное течение тяжелой жидкости внутри и вне круга”, Trudy Sem. Kraev. Zadacham, 12 (1975),  161–171  mathnet
26. L. M. Kotlyar, D. V. Maklakov, “Обтекание с частичной кавитацией криволинейной дуги потоком тяжелой жидкости”, Trudy Sem. Kraev. Zadacham, 12 (1975),  102–110  mathnet

Presentations in Math-Net.Ru
1. О кавитирующих гидропрофилях оптимальной формы
I. R. Kayumov, D. V. Maklakov, S. E. Gazizova
All-Russian conference "Modern Problems of Continuum Mechanics" devoted to 110 anniversary of L. I. Sedov
November 13, 2017 17:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021